Stability and stabilisation of switched linear systems with time delay and uncertainties

Publisher:
Elsevier
Publication Type:
Journal article
Citation:
Hien L., Phat V, and Ha Quang 2009, 'Stability and stabilisation of switched linear systems with time delay and uncertainties', Elsevier, vol. 210, no. 1, pp. 223-231.
Issue Date:
2009
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008003929OK.pdf389.61 kB
Adobe PDF
This paper considers the problem of exponential stability and stabilization of switched linear time-delay systems. The system parameter uncertainties are time-varying and unknown but norm-bounded. The delay in the system states is also time-varying. By using an improved Lyapunovâ¿¿Krasovskii functional, a switching rule for the exponential stability and stabilization is designed in terms of the solution of Riccati-type equations. The approach allows for computation of the bounds that characterize the exponential stability rate of the solution. Numerical examples are given to illustrate the results.
Please use this identifier to cite or link to this item: